Previous |  Up |  Next

Article

Keywords:
real hypersurface; structure Jacobi operator
Summary:
We introduce the new notion of pseudo-$\mathbb D $-parallel real hypersurfaces in a complex projective space as real hypersurfaces satisfying a condition about the covariant derivative of the structure Jacobi operator in any direction of the maximal holomorphic distribution. This condition generalizes parallelness of the structure Jacobi operator. We classify this type of real hypersurfaces.
References:
[1] Blair, D. E.: Riemannian geometry of contact and symplectic manifolds. Progress in Mathematics, Vol 203, Birkhäuser Boston Inc. Boston, Ma (2002). MR 1874240 | Zbl 1011.53001
[2] Cho, J. T., Ki, U-H.: Jacobi operators on real hypersurfaces of a complex projective space. Tsukuba J. Math. 22 (1998), 145-156. MR 1637676 | Zbl 0983.53034
[3] Cho, J. T., Ki, U-H.: Real hypersurfaces of a complex projective space in terms of the Jacobi operators. Acta Math. Hungar. 80 (1998), 155-167. DOI 10.1023/A:1006585128386 | MR 1624562
[4] Ki, U-H., Kim, H. J., Lee, A. A.: The Jacobi operator of real hypersurfaces in a complex space form. Commun. Korean Math. Soc. 13 (1998), 545-560. MR 1732704 | Zbl 0969.53026
[5] Kimura, M.: Sectional curvatures of holomorphic planes on a real hypersurface in $P^n(\mathbb C)$. Math. Ann. 276 (1987), 487-497. DOI 10.1007/BF01450843 | MR 0875342 | Zbl 0605.53023
[6] Lohnherr, M., Reckziegel, H.: On ruled real hypersurfaces in complex space forms. Geom. Dedicata 74 (1999), 267-286. DOI 10.1023/A:1005000122427 | MR 1669351 | Zbl 0932.53018
[7] Niebergall, R., Ryan, P. J.: Real hypersurfaces in complex space forms, in Tight and Taut Submanifolds. MSRI Publications 32 (1997), 233-305. MR 1486875
[8] Okumura, M.: On some real hypersurfaces of a complex projective space. Trans. A.M.S. 212 (1975), 355-364. DOI 10.1090/S0002-9947-1975-0377787-X | MR 0377787 | Zbl 0288.53043
[9] Ortega, M., Pérez, J. D., Santos, F. G.: Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms. Rocky Mountain J. Math. 36 (2006), 1603-1613. DOI 10.1216/rmjm/1181069385 | MR 2285303
[10] Pérez, J. D., Santos, F. G., Suh, Y. J.: Real hypersurfaces in complex projective space whose structure Jacobi operator is $\mathbb D$-parallel. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), 459-469. MR 2307681
[11] Takagi, R.: On homogeneous real hypersurfaces in a complex projective space. Osaka J. Math. 10 (1973), 495-506. MR 0336660 | Zbl 0274.53062
[12] Takagi, R.: Real hypersurfaces in complex projective space with constant principal curvatures. J. Math. Soc. Japan 27 (1975), 43-53. DOI 10.2969/jmsj/02710043 | MR 0355906
[13] Takagi, R.: Real hypersurfaces in complex projective space with constant principal curvatures II. J. Math. Soc. Japan 27 (1975), 507-516. DOI 10.2969/jmsj/02740507 | MR 0400120
Partner of
EuDML logo